We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

The Walker conjecture for chains in ℝd.

Farber, M. and Hausmann, J-C. and Schuetz, D. (2011) 'The Walker conjecture for chains in ℝd.', Mathematical proceedings of the Cambridge Philosophical Society., 151 (02). pp. 283-292.

Item Type:Article
Full text:(VoR) Version of Record
Download PDF
Publisher Web site:
Publisher statement:© Copyright Cambridge University Press 2011. This paper has been published by Cambridge University Press in "Urban history" (151: 2 (2011) 283-292)
Date accepted:No date available
Date deposited:12 September 2012
Date of first online publication:September 2011
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar